Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stopping Nardil/Marplan? tamdon

Posted by luther on May 8, 2004, at 10:35:20

In reply to Re: Stopping Nardil/Marplan?, posted by tamdon on May 8, 2004, at 0:48:46


> Is Marplan available in the United States? Bobbie Dobbs, I know exactly what you mean about Nardil. It was great for social disinhibition but the side effects, especially the exhaustion and the ear ringing, and the appetite stimulation caused me to discontinue it. It also helped with motivation. Sometimes I want to go back to it...

I would have to say "you don't want to go back to it now." It would be in your best interest to stay with what you are taking at this time. The new Nardil is seriously messed up and has put some in the hospital and I'm sure there has also been suicides as result. Pfizer SHOULD PAY FOR ALL THE PAIN AND SUFFERING THEY ARE AND HAVE CAUSED US!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:luther thread:336205
URL: http://www.dr-bob.org/babble/20040505/msgs/344755.html